# SDR SWIA20230530405

- Difficulty date: April 5, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR SEAL STRIKER DENTED NEAR UPPER AFT CORNER. ( FLAGGED )     (C-CHECK RO 5/23/2023)    PERFORMED REPAIR OF THE PASSENGER DOOR SEAL STRIKER NEAR UPPER AFT CORNER BY COMPLYING WITH REO 601R-53-22-033 REV -D, DATED 2014/02/17, REPAIR TYPE 1.COMPLIED 51-900-1003-SKY
